Resultats globals: 12 registres trobats en 0.02 segons.
Articles, 12 registres trobats
Articles 12 registres trobats  1 - 10següent  anar al registre:
1.
The limit cycles of discontinuous piecewise linear differential systems formed by centers and separated by irreducible cubic curves II / Benterki, Rebiha (Université Mohamed El Bachir El Ibrahimi. Département de Mathématiques (Algeria)) ; Damene, Loubna (Université Mohamed El Bachir El Ibrahimi. Département de Mathématiques (Algeria)) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
In this paper we provide a lower bound for the maximum number of crossing limit cycles of some class of planar discontinuous piecewise linear differential systems formed by centers and separated by an irreducible algebraic cubic curve. [...]
2021 - 10.1007/s12591-021-00564-w
Differential Equations and Dynamical Systems, (February 2021)  
2.
Limit cycles of discontinuous piecewise differential systems formed by linear centers in R2 and separated by two circles / Anacleto, Maria Elisa (Universidad del Bio-Bio. Departamento de Matemática (Chile)) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Valls, Clàudia 1973- (Universidade de Lisboa. Instituto Superior Técnico. Departamento de Matemática (Portugal)) ; Vidal, Claudio (Universidad del Bio-Bio. Departamento de Matemática (Chile))
We show that discontinuous planar piecewise differential systems formed by linear centers and separated by two concentric circles can have at most three limit cycles. Usually is a difficult problem to provide the exact upper bound that a class of differential systems can exhibit. [...]
2021 - 10.1016/j.nonrwa.2020.103281
Nonlinear Analysis: Real World Applications, Vol. 60 (August 2021) , art. 103281  
3.
The solution of the second part of the 16th Hilbert problem for nine families of discontinuous piecewise differential systems / Benterki, Rebiha (Université Mohamed El Bachir El Ibrahimi. Département de Mathématiques (Algeria)) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
We provide the maximum number of limit cycles of some classes of discontinuous piecewise differential systems formed by two differential systems separated by a straight line, when these differential systems are linear centers or three families of cubic isochronous centers, giving rise to ten different classes of discontinuous piecewise differential systems. [...]
2020 - 10.1007/s11071-020-06045-z
Nonlinear Dynamics, Vol. 102, Issue 4 (December 2020) , p. 2453-2466  
4.
21 p, 336.3 KB Limit cycles created by piecewise linear centers / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Zhang, Xiang (Shanghai Jiao Tong University. School of Mathematical Sciences)
In the last few years, the interest for studying the piecewise linear differential systems has increased strongly, mainly due to their applications to many physical phenomena. In the study of these differential systems, the limit cycles play a main role. [...]
2019 - 10.1063/1.5086018
Chaos, Vol. 29, Issue 5 (May 2019) , art. 053116  
5.
18 p, 773.2 KB On the limit cycles of planar discontinuous piecewise linear differential systems with a unique equilibrium / Li, Shimin (Guangdong University of Finance and Economics. School of Mathematics and Statistics (China)) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
This paper deals with planar discontinuous piecewise linear differential systems with two zones separated by a vertical straight line x = k. We assume that the left linear differential system (x < k) and the right linear differential system (x > k) share the same equilibrium, which is located at the origin O(0, 0) without loss of generality. [...]
2019 - 10.3934/dcdsb.2019111
Discrete and continuous dynamical systems. Series B, Vol. 24, Issue 11 (November 2019) , p. 5885-5901  
6.
19 p, 430.8 KB Limit cycles for discontinuous planar piecewise linear differential systems separated by an algebraic curve / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Zhang, Xiang (Shanghai Jiao Tong University. Department of Mathematics)
We study how to change the maximum number of limit cycles of the discontinuous piecewise linear differential systems with only two pieces in function of the degree of the discontinuity of the algebraic curve between the two linear differential systems. [...]
2019 - 10.1142/S0218127419500172
International journal of bifurcation and chaos in applied sciences and engineering, Vol. 29, Núm. 2 (February 2019) , art. 1950017  
7.
12 p, 296.1 KB Piecewise linear differential systems with only centers can create limit cycles? / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Teixeira, Marco Antonio (Universidade Estadual de Campinas (Brasil). Departamento de Matemática)
In this article, we study the continuous and discontinuous planar piecewise differential systems formed only by linear centers separated by one or two parallel straight lines. When these piecewise differential systems are continuous, they have no limit cycles. [...]
2018 - 10.1007/s11071-017-3866-6
Nonlinear dynamics, Vol. 91, issue 1 (Jan. 2018) , p. 249-255  
8.
13 p, 346.6 KB Piecewise linear differential systems without equilibria produce limit cycles? / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Teixeira, Marco Antonio (Universidade Estadual de Campinas (Brasil). Departamento de Matemática)
In this article we study the planar piecewise differential systems formed by two linear differential systems separated by a straight line, such that both linear differential have no equilibria, neither real nor virtual.
2017 - 10.1007/s11071-016-3236-9
Nonlinear dynamics, Vol. 88 (2017) , p. 157-164  
9.
13 p, 696.9 KB Periodic orbits of continuous and discontinuous piecewise linear differential systems via first integrals / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Teixeira, Marco Antonio (Universidade Estadual de Campinas (Brasil). Departamento de Matemática)
2017 - 10.1007/s40863-017-0064-x
São Paulo Journal of Mathematical Sciences, 2017  
10.
9 p, 708.0 KB On the number of limit cycles for discontinuous piecewise linear differential systems in R^2n with two zones / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Rong, Feng (Shanghai Jiao Tong University. Department of Mathematics)
We study the number of limit cycles of the discontinuous piecewise linear differential systems in R2n with two zones separated by a hyperplane. Our main result shows that at most (8n−6)n−1 limit cycles can bifurcate up to first-order expansion of the displacement function with respect to a small parameter. [...]
2013 - 10.1142/S0218127413500247
International journal of bifurcation and chaos in applied sciences and engineering, Vol. 23 Núm. 2 (2013) , p. 1350024  

Articles : 12 registres trobats   1 - 10següent  anar al registre:
Us interessa rebre alertes sobre nous resultats d'aquesta cerca?
Definiu una alerta personal via correu electrònic o subscribiu-vos al canal RSS.